# SDR FDEA200910163593

- Difficulty date: October 16, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51603
- Condition: Corroded
- Location: Bs 307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR STA 307 RBL 4 HAS AREA OF CORR.  (OUT OF LIMITS) BLEND OUT AREA IN FLOOR SUPPORT STRAP, MAT. BEFORE .100 AFTER REWORK .088 FOUND   OUT OF LIMITS IAW SRM 53-0004 FIG. 101 DET. 2, REPLACED WITH NEW FABRICATED STRAP IAW SRM 51-40-02 THIS IS A MAJOR "A" REPAIR WITH NO FOLOW-UP INSPECTIONS REQUIRED.
